# SDR F3LA200500004

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- Aircraft time: 22,966 hours, 11,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FLOORBEAM AND WEB BROKEN AT STA 685 FROM LT FRAME TO SEAT TRACK BEAM.  REPLACED L STUB FRAME PER SRM 51-40-02 AND 51-10-02.
